# SDR AALA20130912015

- Difficulty date: August 27, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 727B & RBL 45.50, INBD & OTBD LEG HOLES ARE CRACKED.  ACCOMPLISHED SPLICE REPAIR IAW EA B737-53-031458.
